Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

General theory of singular integral equations with real kernels


Author: W. J. Trjitzinsky
Journal: Trans. Amer. Math. Soc. 46 (1939), 202-279
MSC: Primary 46.3X
MathSciNet review: 0000092
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1939-0000092-6
Article copyright: © Copyright 1939 American Mathematical Society